MAUDE Adverse Event Report: NOVA BIOMEDICAL CORP NOVA STAT PROFILE PHOX ULTRA ANALYZER SYSTEM; BLOOD GAS/ELECTROLYTE/METABOLITE/CO-OXIMETRY ANALYZER

NOVA BIOMEDICAL CORP NOVA STAT PROFILE PHOX ULTRA ANALYZER SYSTEM; BLOOD GAS/ELECTROLYTE/METABOLITE/CO-OXIMETRY ANALYZER
Model Number PHOX ULTRA CO OX
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that their phox ultra analyzer, serial number (b)(4) gave a critical low ica result for a patient.The test was run on (b)(6) 2022 using ica sensor lot number 22033023.When same sample was repeated on a different phox ultra, the result was normal.
 
Additional Manufacturer Narrative
There was no report of patient harm or any intervention required.There currently is a pending investigation.Nova is requesting additional information, and further details will be provided in a supplemental report.
 
Additional Manufacturer Narrative
Udi: (b)(4).Dhr reviews was performed for lot number 22033023, no abnormalities or concerns were observed.Dhrs indicated that the released product met all specifications, no issue was identified.The analyzer sn (b)(6), passed all testing at the time of manufacture and was released in specification.There have been no previous issues related to this analyzer.Customer did not return calcium sensor.Further investigation could not be completed.No other similar issues have occurred in past two years upon review of the capa/nir database.Issue appears to be an isolated incident.Nova will continue to monitor for recurrence.

Brand Name
NOVA STAT PROFILE PHOX ULTRA ANALYZER SYSTEM
Common Device Name
BLOOD GAS/ELECTROLYTE/METABOLITE/CO-OXIMETRY ANALYZER
Manufacturer (Section D)
NOVA BIOMEDICAL CORP
200 prospect street
waltham MA 02454 9141
Manufacturer (Section G)
NOVA BIOMEDICAL CORP
200 prospect street
waltham MA 02454 9141
Manufacturer Contact
shalomy mathew
200 prospect street
waltham, MA 02454-9141
7816473700
MDR Report Key14476543
Report Number1219029-2022-00041
Device Sequence Number12058558
Product Code CHL
UDI-Device Identifier00385480420136
UDI-Public00385480420136
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K110648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPHOX ULTRA CO OX
Device Catalogue Number42013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2022
Supplement Date Received by Manufacturer07/22/2022
Initial Report FDA Received Date05/23/2022
Supplement Report FDA Received Date08/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/10/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age54 YR
Patient SexMale